RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2016, Volume 293, Pages 105–112 (Mi tm3707)  

On linear functionals on Clifford modules and their extensions

I. A. Borovikov

National Research University "Moscow Power Engineering Institute", Krasnokazarmennaya ul. 14, Moscow, 111250 Russia

Abstract: The central focus in the paper is on studying the relation between real dual spaces and dual Clifford modules. Extension problems for linear functionals on Clifford modules are addressed; in particular, an analog of the Hahn–Banach theorem is established.

Funding Agency Grant Number
Russian Science Foundation 14-11-00306
This work is supported by the Russian Science Foundation under grant 14-11-00306.


DOI: https://doi.org/10.1134/S0371968516020072

Full text: PDF file (191 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 293, 99–106

Bibliographic databases:

UDC: 517.982.3
Received: November 19, 2015

Citation: I. A. Borovikov, “On linear functionals on Clifford modules and their extensions”, Function spaces, approximation theory, and related problems of mathematical analysis, Collected papers. In commemoration of the 110th anniversary of Academician Sergei Mikhailovich Nikol'skii, Tr. Mat. Inst. Steklova, 293, MAIK Nauka/Interperiodica, Moscow, 2016, 105–112; Proc. Steklov Inst. Math., 293 (2016), 99–106

Citation in format AMSBIB
\Bibitem{Bor16}
\by I.~A.~Borovikov
\paper On linear functionals on Clifford modules and their extensions
\inbook Function spaces, approximation theory, and related problems of mathematical analysis
\bookinfo Collected papers. In commemoration of the 110th anniversary of Academician Sergei Mikhailovich Nikol'skii
\serial Tr. Mat. Inst. Steklova
\yr 2016
\vol 293
\pages 105--112
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3707}
\crossref{https://doi.org/10.1134/S0371968516020072}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628473}
\elib{http://elibrary.ru/item.asp?id=26344472}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 293
\pages 99--106
\crossref{https://doi.org/10.1134/S0081543816040076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000380722200007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84980042009}


Linking options:
  • http://mi.mathnet.ru/eng/tm3707
  • https://doi.org/10.1134/S0371968516020072
  • http://mi.mathnet.ru/eng/tm/v293/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:81
    Full text:2
    References:12
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019